# SDR SWAA20160720152

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: General aviation
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Part time: 13,203 hours, 8,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE LINE CHECK, R/H I/B SPOILER FOUND DELAMINATED.
